# SDR CALA2025030502603

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737924ER
- Aircraft serial: 42821
- Aircraft time: 35,936 hours, 13,060 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004531
- Part serial: 1233
- Condition: Faulty
- Location: Flap Sys
- Part time: 35,932 hours, 13,057 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

EXTENDING LAPS TO 1.THEY STOPPED BETWEEN UP AND 1 NO ASSYMETRY. QRH RUN/FL APS EXTENDED ELECTRIC INTERROGATED FLAP SLAT ELECTRONIC UNIT (FSEU), BITE REFERENCE FIM 27-51 TASK 801. FOUND NO FAULTS UNDER "EXISTING FAULT"; FOUND 1 FAULT UNDER "FAULT HISTORY" FOR FLIGHT LEG 0 :"TE FLAP SNSR L"; "MSG # 27-52259". FLAGGING FOR SDR REMOVED AND REPLACED LEFT HAND FLAP POSITION TRANSMITTER IN REFERENCE WITH AMM 27-58-01. ACCOMPLISHED UP TO STEP F.6 OF INSTALLATION.    WHILE PERFORMING LAND VERIFY BITE , TEST 45 FLAP POS - FAIL. MM 22-11121. T-SHOOT IN REF. FIM 22-12 TASK 807 UP TO STEP F.(1) FCC SPWAP - NO HELP. RETURNED FCC TO THE ORIGINAL POSITION . NEED FURTHET T-SHOOTING. LAND VERIFY REQUIRED. PERFORMED ADJUSTMENT OF RIGHT HAND FLAP POSITION TRANSMITTER IAW AMM 27-58-01. PERFORMED TEST 45 FLAP POSITION, TEST PASSED. ACP AUTOLAND TEST. OPS CHECKED NORMAL. ACFT RETURNED TO CAT III
